| Model Number |
1020001 |
| Medical Device Problem Codes |
Degraded (1153); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received a work order invoice for an everflo oxygen concentrator due to alarming; cabinets melted; able to duplicate problem due to faulty o2 sensor on board causing sporadic high o2 alarm; faulty adhesive on foam above exhaust outlet causing foam to fall and block the exhaust causing the unit to overheat and the cabinets to melt inside.This report is being submitted due to unit to overheat and the cabinets to melt inside.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
In this report, section h6 - device problem, and component code has been updated.